# SDR DALA2019050602851

- Difficulty date: April 29, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 66,499 hours, 25,036 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

SHIP 697 DURING SERVICE CHECK FOUND SEATS 3A AND 3B VIDEO SCREENS NOT WORKING. CORRECTIVE ACTION: CHECKED CONNECTORS ON DCSEB LOCATED AT 3B. FOUND P14 HARNESS CONNECTOR AND J14 DCSEB CONNECTOR WITH BURN MARKS AND SIGNS OF ARCING. SUSPECT THE BURNT HARNESS IS AT FAULT. CAPPED OFF P14 CONNECTOR. REF ERA 600000-14MA AND 0697-5829075.
